None found.

  • Size

    6 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: sodium (20 mg). Store at 68-77 degrees F (20-25 degrees C). Protect from light. Does not meet USP (671). Misc: Nighttime sleep aid. Diphenhydramine HCl - 50 mg per 30 ml. Non-habit forming. Compare to the active ingredient of ZzzQuil. Quality guaranteed. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). Alcohol (10%). Not for treating cold or flu. See warnings. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800375796

    SKU/UPC

    3680037579

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    6 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Sleep soundly. www.ZzzQuil.com.

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    32 ea

    Description

    Use: helps to reduce difficulty falling asleep. Compare to maximum strength unisom sleepgels active ingredient*. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Liquid filled softgels. Quality guaranteed.

    Identifier

    00036800114173

    SKU/UPC

    3680011417

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). New product. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Made in Germany.

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 ct

    Description

    Dramamine® Motion Sickness Relief Tablets. #1 pharmacist recommended brand. Meclizine hydrochloride tablets/antiemetic. All day less drowsy. Up to 24 hours of protection. Prevents nausea, dizziness & vomiting. Up to 24 hours. (25mg each). Safety travel vial inside. Use: For prevention and treatment of these symptoms associated with motion sickness: Nausea. Vomiting. Dizziness. Questions 1-800-382-7219. dramamine.com. ©2016 Medtech Products Inc. A prestige brands company.

    Identifier

    00831248001982

    SKU/UPC

    83124800198

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Dramamine